# SDR PIDA07058

- Difficulty date: December 17, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 31,727 hours, 26,112 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, NOTED A CRACK IN THE LEADING EDGE OF THE RUDDER AT RUDDER STATION 58.6.  REPAIRED PER BOEING TELEX 1-720703898-1 AND -3 WITH FAA DOA APPROVED 8100-9 DATED DEC 15, 2007.  SUSPECT DAMAGE OCCURRED DURING RUDDER REMOVAL FROM VERTICAL FIN.
